MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 1 / 10 MM; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 1 / 10 MM; KNEE TIBIAL INSERT FIXED
Catalog Number 02.07.0110SF
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: 5 years after primary cruciate retaining tka the patient needs revision, suspected infection, then proved negative.The original tibial component is, at the time of revision, in suboptimal position, we do not know whether the component migrated in time or was original placed in this position.The exchange to a hinge prosthesis also suggest a progression of the disease, possibly involving collateral ligaments.We do not see any reason to suspect a faulty device.Batch review performed on 20 march 2019: lot 103345: (b)(4) items manufactured and released on 14-dec-2010.Expiration date: 2015-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional component involved (not registered in us): gmk-primary 02.07.2301r femur std cementless size 1 r, lot 091651: (b)(4) items manufactured and released on 18-aug-2009.Expiration date: 2014-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Patient presented with dissatisfaction and instability of the knee 4 years and 11 months after primary surgery.Surgeon was concerned around infection, so he decided to remove the knee.Intra operatively he found out that infection was negative.An hinge knee was implanted.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 1 / 10 MM
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8439900
Report Number3005180920-2019-00177
Device Sequence Number19597411
Product Code JWH
UDI-Device Identifier07630030815928
UDI-Public07630030815928
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Catalogue Number02.07.0110SF
Device Lot Number103345
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight75